# SDR P5CA2025042300026

- Difficulty date: April 30, 2025
- Submitted: May 1, 2025
- Operation: Air carrier
- Aircraft: N855GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37567
- Aircraft time: 50,294 hours, 8,108 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Beam
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RHW I/B L/E D-BEAM AT I/B PDU AREA O/B FOUND CRACK ILES 520.( CRACK AREA REPAIRED AS PER RI-57-41-17559 REV A. NO FURTHER DEFECTS NOTED. )
